MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HEMO CATH 40 CM & PIK; DIALYSIS CATHETER

BARD ACCESS SYSTEMS HEMO CATH 40 CM & PIK; DIALYSIS CATHETER
Model Number 0600690
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 01/2022).
 
Event or Problem Description
It was reported that approximately three week post dialysis catheter placement, the line was allegedly infected and blood cultures were drawn.It was further reported that another dialysis catheter was placed for apheresis treatment.The patient was reported as stable.

Brand Name
HEMO CATH 40 CM & PIK
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9121174
Report Number3006260740-2019-02834
Device Sequence Number3587180
Product Code LJS
UDI-Device Identifier00801741037535
UDI-Public(01)00801741037535
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number0600690
Device Catalogue Number0600690
Device Lot NumberRECV3134
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;